# SDR 2005UALA00113

- Difficulty date: January 31, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 42,914 hours, 29,928 cycles
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 106120921
- Part serial: 890844
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO CMH DUE TO LOSS OF CABIN PRESSURE.   THE INBOARD SAFETY RELIEF VALVE FAILED OPERATIONAL TEST AND WAS REPLACED.  THE CABIN PRESSURE CONTROLLER WAS ALSO REPLACED PRECAUTIONARY.
